Inequalities for the Gamma-function with applications to permanents

Peter Grabner, Robert Tichy, Uwe Zimmermann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)53-62
JournalDiscrete Mathematics
Volume154
Publication statusPublished - 1996

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Inequalities for the Gamma-function with applications to permanents. / Grabner, Peter; Tichy, Robert; Zimmermann, Uwe.

In: Discrete Mathematics, Vol. 154, 1996, p. 53-62.

Research output: Contribution to journalArticleResearchpeer-review

@article{f01710dea79645f9869e1fdfa07f2047,
title = "Inequalities for the Gamma-function with applications to permanents",
author = "Peter Grabner and Robert Tichy and Uwe Zimmermann",
year = "1996",
language = "English",
volume = "154",
pages = "53--62",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Inequalities for the Gamma-function with applications to permanents

AU - Grabner, Peter

AU - Tichy, Robert

AU - Zimmermann, Uwe

PY - 1996

Y1 - 1996

M3 - Article

VL - 154

SP - 53

EP - 62

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -